# SDR 2021FA0000386

- Difficulty date: March 16, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N530TM
- Make and model: Raythn 200RAYTHEON
- Aircraft serial: RK289
- Aircraft time: 11,224 hours, 9,210 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: 8221378001
- Part serial: 1YMHF
- Condition: Inoperative
- Location: Nose Compartment
- Part time: 11,224 hours, 9,210 cycles
- Component: Ahrs Computer, Rkwell, NA
- Component part number: 8221378001
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS AHRS FAIL INDICATION. COMPLIED WITH R&R OF ATTITUDE HEADING COMPUTER. OPS TEST OK. AIRCRAFT OK FOR RTS.
